I'm 13 and at school I fainted (I know it's nothing big) every time I stand up I faint and I have no appetite (every time I try to eat I vomite it back up) the school nurse thinks I might of had an anxiety attack, but I'm not sure. We went to the hospital, my blood sugar was 12.4 and it should be 4.7 and I had eaten nothing, the doctor took bloods and did all kinds of test but they all came back negative, every time I stand I faint and why I'm lying down my vision is all spotty I told the doctor this he did test on my eye but I just fainted it the middle of it... Please help, do I have diabetes? I just want it to stop...
Either your information isn't precise or your doctor is a dumb***. I'm assuming that your a1c was 12.5 (extremely high) and not your blood sugar (impossible to be alive). I would suggest a different doctor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.